# SDR CA110608006

- Difficulty date: June 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 5,649 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Alternator
- Part time: 5,662 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILURE IN FLIGHT, UNSCHEDULED LANDING, ON T/S SYS FOUND THE ALTERNATOR B & WIRE TERMINAL END BROKEN OFF AT THE B+ CONNECTION AT ALTERNATOR. TIME ON THE ACFT IS 5662, UNKNOWN IF TERMINAL END HAS BEEN CHANGED IN THE PAST.
